# SDR P5CA9800766

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N853FT
- Make and model: Boeing 747122
- Aircraft serial: 19753
- Engine: Pwa JT9D7A
- System (JASC): 7320 · Fuel Controlling System
- Part: Actuator
- Part number: 63030000
- Condition: Inoperative
- Location: Nr 4 Engine
- Stage of operation: CR
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

NR 4 ENG FAILED IN CRUISE.  TRIED TO RELIGHT 2 TIMES AT 2 DIFFERENT ALTITUDES AND WOULD NOT RELIGHT.  REMOVED ENGINE FUEL CONDITION MOTOR ACTUATOR PER MM 76-11-04 PG 401 TO 404.  GROUND CHECK OK STATICALLY.  INSPECTED FUEL PUMP FILTER, NO CONTAMINATION FOUND.  LEAK CHECK OK.  FIREWALL C/PS CLEANED AND CHECKED.  OP CHECK FUEL CONDITION MOTOR ACTUATOR GOOD.
